# SDR CALA2009102000635

- Difficulty date: October 20, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 57,889 hours, 15,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NR 3 SERVICE CHECK INSPECTION FOUND CABIN EMERGENCY LIGHTS ROW 15-24 INOPERATIVE.  REPLACED EMERGENCY LIGHT BATTERY CHARGER, OPS CHECK NORMAL.
